This case presented a diagnostic challenge; it is unique in that the patient showed at least three of the four pulmonary manifestations of amiodarone toxicity. He also developed autonomic gastroparesis, a demyelinating sensorimotor polyneuropathy, proximal myopathy and ophthalmological involvement. An adequate lung biopsy to rule out other possible etiologies of pulmonary mass lesions in the presence of neuromuscular deterioration is essential. Phospholipid inclusions alone are not diagnostic; however, in the presence of parenchymal fibrosis and the appropriate clinical setting, this may be highly suggestive of AIPT. The use of corticosteroids resulted in dramatic resolution of our patient’s radiographic abnormalities and significant improvement in muscle strength. We believe that our patient will ultimately regain strength in his lower extremities similar to the clinical course of patients with Guillain-Barre Syndrome.